Graphs and Combinatorics

, Volume 18, Issue 4, pp 745–756

Optimal Orientations of Graphs and Digraphs: A Survey


  • K.M. Koh
    • Department of Mathematics, National University of Singapore, 2 Science Drive 2, 117543 Singapore
  • E.G. Tay
    • Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1 Nanyang Walk, 637616 Singapore

DOI: 10.1007/s003730200060

Cite this article as:
Koh, K. & Tay, E. Graphs Comb (2002) 18: 745. doi:10.1007/s003730200060


 For a graph or digraph G, let \(\) be the family of strong orientations of G; and for any \(\), we denote by d(D) the diameter of D. Define \(\). In this paper, we survey the results obtained and state some problems and conjectures for the parameter \(\).

Download to read the full article text

Copyright information

© Springer-Verlag Tokyo 2002